# SDR 2002FA0001030

- Difficulty date: August 29, 2002
- Submitted: August 30, 2002
- Operation: General aviation
- Aircraft: N5119X
- Make and model: Cessna TU206G
- Aircraft serial: U20605571
- Aircraft time: 2,285 hours
- Engine: Cont TSIO520M
- Engine time: 695 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Part number: 653631
- Condition: Damaged
- Location: Crankshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION PROPELLER WAS ROTATED BACKWARDS BY HAND TO CHECK COMPRESSION OF CYLINDERS.  PROPELLER PHYSICALLY STOPPED BY SOMETHING INTERNAL IN ENGINE.  AFTER INSPECTION BY REMOVING THE STARTER ADAPTER ASSEMBLY, THE CRANKSHAFT GEAR WAS FOUND TO BE MISSING ONE TOOTH FROM THE GEAR.
